Homotopy groups of generic leaves of logarithmic foliations  [ Groupes d’homotopie des feuilles generiques des feuilletages logarithmiques ]
Annales de l'Institut Fourier, Tome 69 (2019) no. 6, pp. 2811-2824.

Nous étudions les groupes d’homotopie des feuilles génériques des feuilletages logarithmiques sur les variétes projetives complexes. Nous montrons une relation entre les groupes d’homotopie d’une feuille générique et ceux du complement du diviseur des pôles du feuilletage logarithmique.

We study the homotopy groups of generic leaves of logarithmic foliations on complex projective manifolds. We exhibit a relation between the homotopy groups of a generic leaf and of the complement of the polar divisor of the logarithmic foliation.

Reçu le : 2017-11-16
Révisé le : 2018-05-09
Accepté le : 2019-01-16
Publié le : 2019-10-29
DOI : https://doi.org/10.5802/aif.3307
Classification : 14J99,  32Q55,  55Q52
Mots clés: Feuilletages holomorphes, Logarithmique, Topologie de feuilles
@article{AIF_2019__69_6_2811_0,
     author = {Rodr\'\i guez-Guzm\'an, Diego},
     title = {Homotopy groups of generic leaves of logarithmic foliations},
     journal = {Annales de l'Institut Fourier},
     pages = {2811--2824},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {69},
     number = {6},
     year = {2019},
     doi = {10.5802/aif.3307},
     language = {en},
     url = {aif.centre-mersenne.org/item/AIF_2019__69_6_2811_0/}
}
Rodríguez-Guzmán, Diego. Homotopy groups of generic leaves of logarithmic foliations. Annales de l'Institut Fourier, Tome 69 (2019) no. 6, pp. 2811-2824. doi : 10.5802/aif.3307. https://aif.centre-mersenne.org/item/AIF_2019__69_6_2811_0/

[1] Cerveau, Dominique Quelques problèmes en géométrie feuilletée pour les 60 années de l’IMPA, Bull. Braz. Math. Soc. (N.S.), Volume 44 (2013) no. 4, p. 653-79 | Article | Zbl 1333.37061

[2] Cukierman, Fernando; Soares, Marcio G.; Vainsencher, Israel Singularities of logarithmic foliations, Compos. Math., Volume 142 (2006) no. 1, pp. 131-142 | Article | MR 2197406 | Zbl 1097.32011

[3] Davis, James F.; Kirk, Paul Lecture notes in algebraic topology, Graduate Studies in Mathematics, Volume 35, American Mathematical Society, 2001 | MR 1841974 | Zbl 1018.55001

[4] Dimca, Alexandru Singularities and topology of hypersurfaces, Universitext, Springer, 2012 | Zbl 0753.57001

[5] Dũng Tráng, Lê; Hamm, Helmut A. Un théorème de Zariski du type de Lefschetz, Ann. Sci. Éc. Norm. Supér., Volume 6 (1973) no. 3, pp. 317-355 | Zbl 0276.14003

[6] Hatcher, Allen Algebraic topology, Cambridge University Press, 2002 | MR 1867354 | Zbl 1044.55001

[7] Libgober, Anatoly Homotopy groups of complements to ample divisors (2004) (https://arxiv.org/abs/math/0404341) | Zbl 1134.14014

[8] Milnor, John Singular points of complex hypersurfaces., Annals of Mathematics Studies, Volume 61, Princeton University Press, 2016 | Zbl 0184.48405

[9] Simpson, Carlos Lefschetz theorems for the integral leaves of a holomorphic one-form, Compos. Math., Volume 87 (1993) no. 1, pp. 99-113 | MR 1219454 | Zbl 0802.57004